# SDR UPS96221696

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE AT STA 351.2, STR 22R WAS FOUND TO BE CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION OF SHEAR TIE AT BS 351.2, STR 22R, FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-2 AND 51-40-3.
